Iterative Approaches to Common Fixed Points of Asymptotically Nonexpansive Mappings

Kang, Shin Min, Liu, Zeqing, Sahu, D.R. . Rocky Mountain Journal of Mathematics 2009. 39 (1) :281-304

Locate this article in:

Bibtex

@article{CIS-401385,
  Author = {Kang, Shin Min and Liu, Zeqing and Sahu, D.R.},
  Title = {Iterative Approaches to Common Fixed Points of Asymptotically Nonexpansive Mappings},
  Journal = {Rocky Mountain Journal of Mathematics},
  Volume = {39},
  Number = {1},
  Year = {2009},
  Pages = {281--304},
  Keywords = {}
}

Similar articles